# SDR REXA200900037

- Difficulty date: March 26, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N8587E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7587
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 864202
- Condition: Misrigged
- Location: Nlg Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, RECEIVED "GEAR DISAGREE" MESSAGE WITH "NOSE DOOR" AND "WOW STATUS MESSAGE" QRH FOLLOWED, RETURNED TO FIELD WITH UNEVENTFUL LANDING.  MX INTERROGATED PSEU (PROXIMITY SYS ELECTRONIC UNIT) FOUND CODES FOR NOSE GEAR NR 2 WITH NO FURTHER DEFECTS.  (K)
